# SDR AALA20010624

- Difficulty date: March 22, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N951AN
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Engine: Ge CFM56*
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: 9324M60G01
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SAN-JFK - FLT 2095 - THIRTY MINUTES INTO FLIGHT DETECTED THREE COMPRESSOR STALLS AT NR 2 ENGINE.  DIVERTED BUF AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 SIDE ENGINE.  (M)
